Volume 20, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Riemannian foliations of spheres

Alexander Lytchak and Burkhard Wilking

Geometry & Topology 20 (2016) 1257–1274
Bibliography
1 A Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. 57 (1953) 115 MR0051508
2 W Browder, Higher torsion in H–spaces, Trans. Amer. Math. Soc. 108 (1963) 353 MR0155326
3 A Clément, Integral cohomology of finite Postnikov towers, PhD thesis, Université de Lausanne (2002)
4 É Ghys, Feuilletages riemanniens sur les variétés simplement connexes, Ann. Inst. Fourier (Grenoble) 34 (1984) 203 MR766280
5 D Gromoll, K Grove, The low-dimensional metric foliations of Euclidean spheres, J. Differential Geom. 28 (1988) 143 MR950559
6 K Grove, W Ziller, Curvature and symmetry of Milnor spheres, Ann. Math. 152 (2000) 331 MR1792298
7 A Haefliger, Groupoïdes d’holonomie et classifiants, from: "Transversal structure of foliations", Astérisque 116, Soc. Math. France (1984) 70 MR755163
8 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
9 R Oliver, Weight systems for SO(3)–actions, Ann. Math. 110 (1979) 227 MR549488
10 N Shimada, Differentiable structures on the 15–sphere and Pontrjagin classes of certain manifolds, Nagoya Math. J. 12 (1957) 59 MR0096223
11 E H Spanier, J H C Whitehead, On fibre spaces in which the fibre is contractible, Comment. Math. Helv. 29 (1955) 1 MR0066646
12 R G Swan, The p–period of a finite group, Illinois J. Math. 4 (1960) 341 MR0122856
13 C T C Wall, On the structure of finite groups with periodic cohomology, from: "Lie groups: structure, actions, and representations" (editors A Huckleberry, I Penkov, G Zuckerman), Progr. Math. 306, Birkhäuser (2013) 381 MR3186699
14 B Wilking, Index parity of closed geodesics and rigidity of Hopf fibrations, Invent. Math. 144 (2001) 281 MR1826371
15 J A Wolf, Spaces of constant curvature, McGraw-Hill (1967) MR0217740